MathSciNet Relay Station
MathSciNet bibliographic data
MR604046 (84c:46058) 46L05 (16A54 18G99 46M20 58G12)
Cuntz, Joachim $K$-theory for certain $C\sp{\ast} $-algebras. Ann. of Math. (2) 113 (1981), no. 1, 181–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement